MAUDE Adverse Event Report: ALPHATEC SPINE, INC. PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 320-08103000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, a psx lordotic expandable, 8 x 10 x 30mm, 20° broke while the surgeon was trying to achieve more lordosis.A bilateral cage was placed in the disc space on the patient's right side in an attempt to alleviate the initial broken cage from collapsing and/or migrating.This caused a delay in surgery.No patient injury was reported.
 
Additional Manufacturer Narrative
The implant has not been returned for evaluation.The lot number was not provided; therefore, a review of manufacturing records cannot be performed.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.

Brand Name
PSX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14068486
Report Number2027467-2022-00014
Device Sequence Number4923340
Product Code MAX
UDI-Device Identifier00190376396798
UDI-Public00190376396798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number320-08103000
Device Catalogue Number320-08103000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date04/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown